×

Sur la géométrie différentielle des groupes de Lie de dimension infinite et ses applications à l’hydrodynamique des fluides parfaits. (French) Zbl 0148.45301


Keywords:

fluid mechanics
PDFBibTeX XMLCite
Full Text: DOI Numdam

References:

[1] [1] , Journal de Mécanique (sous presse).
[2] [2] , Doklady, 163 n° 2 (1965).
[3] [3] , C.R.A.S., 260 (1965), p. 5668. · Zbl 0163.43303
[4] [4] , C.R.A.S., 261 (1965), p. 17. · Zbl 0145.22203
[5] [5] , Russian mathematical surveys, 18 n° 6 (1963), 91-192.
[6] [7] , Sur la théorie non-linéaire de stabilité hydrodynamique, Prikladnaia Mathematiqua i Mecaniqua, 29 n° 5 (1965), 852-855. · Zbl 0209.29104
[7] [7] , Cohomologie non abélienne et espaces fibrés. Bull. Soc. Math. France, 83 ( · Zbl 0082.37702
[8] R. FJØRTIOFT, Geofysiske Publikasjoner, Oslo, 17 n° 6 (1950).
[9] J. HADAMARD, J. Math. Pures et Appl,. 5e série, 4 (1898), 27-73.29.0522.01
[10] V. JUDOVIC, Doklady, 1366 (1961), p. 564.
[11] C. C. LIN, The theory of hydrodynamical stability, Oxford (1953).
[12] [13] , Morse Theory, Ann. Math. Studies, 51 (1963). · Zbl 0108.10401
[13] [14] , C.R.A.S., 249 (1959), p. 2156. · Zbl 0117.19601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.